Communications in Numerical Analysis

Volume 2016, No. 1 (2016), Pages 1-10

Article ID cna-00235, 10 Pages

doi: 10.5899/2016/cna-00235


Research Article


Residual power series method for fractional Sharma-Tasso-Olever equation


Amit Kumar1, Sunil Kumar1 *, Mukesh Singh2


1Department of Mathematics, National Institute of Technology, Jamshedpur- 831014, Jharkhand, India

2Department of Basic Science, UP Textile Technology Institute, Kanpur-208001, Uttar Pradesh, India


* Corresponding author. Email address: skiitbhu28@gmail.com. skumar.math@nitjsr.ac.in. Tel: +91-7870102516


Received: 25 February 2015; Accepted: 17 September 2015


Copyright © 2016 Amit Kumar, Sunil Kumar and Mukesh Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we introduce a modified analytical approximate technique to obtain solution of time fractional Sharma-Tasso-Olever equation. First, we present an alternative framework of the Residual power series method (RPSM) which can be used simply and effectively to handle nonlinear fractional differential equations arising in several physical phenomena. This method is basically based on the generalized Taylor series formula and residual error function. A good result is found between our solution and the given solution. It is shown that the proposed method is reliable, efficient and easy to implement on all kinds of fractional nonlinear problems arising in science and technology.


Keywords: Fractional Sharma-Tasso-Olever equation; Approximate solution; Fractional power series method.

References

  1. I. Podlubny, Fractional differential equations, Academic, New York, (1999).


  2. K. S. Miller, B. Ross, An introduction to the fractional integrals and derivatives-theory and application, Wiley, New York, (1993).


  3. Z. M. Odibat, A reliable modification of the rectangular decomposition method, Appl. Math. Comput, 183 (2006) 1226-1234.


  4. A. M. Wazwaz, The combined Laplace transform-Adomain decomposition method for handling nonlinear Voltraintegro differential equations, Appl. Math. Comput, 216 (2010) 1304-1309.


  5. S. Kumar, O. P Singh, Numerical inversion of Abel integral equation using homotopy perturbation method, Z. Naturfors, 65a (2010) 677-682.


  6. S. Abbasbandy, E. Shivanian, Predictor homotopy analysis method and its application to some nonlinear problems, Commun. Non. Sci Num. Simul, 16 (2011) 2456-2468.


  7. K. Vishal, S. Kumar, S. Das, Application of homotopy analysis method for fractional swift Hohenberg equation-revisited, Appl. Math. Modell, 36 (2012) 3630-3637.


  8. S. Kumar, M. M. Rashidi, New analytical method for gas dynamic equation arising in shock fronts, Comput. Phy. Commun, 185 (2014) 1947-1954.


  9. S. Kumar, A new analytical modeling for telegraph equation via Laplace transforms, Appl. Math. Modell, 38 (2014) 3154-3163.


  10. A. S. V. Ravi Kanth, K. Aruna, Solution of singular two-point boundary value problems using differential transformation method, Phys. Lett, A 372 (2008) 4671-4673.


  11. V. K. Srivastava, M. K. Awasthi, S. Kumar, Analytical approximations of two and three dimensional time-fractional telegraphic equation by reduced differential transform method, Egyp. J. Basic. Appl. Scie, 1 (2014) 60-66.


  12. O. A. Arqub, Series solution of Fuzzy differential equations under strongly generalized differentiability, J. Adv. Res. Appl. Math, 5 (2013) 31-52.


  13. O. A. Arqub, A. El-Ajou, A. Bataineh, I. Hashim, A representation of the exact solution of generalized Lane-Emden equations using a new analytical method, Abstr. Appl. Anal, Article ID 378593, 2013 (2013) 10 pages.


  14. O. A. Arqub, Z. Abo-Hammour, R. Al-Badarneh, S. Momani, A reliable analytical method for solving higher-order initial value problems, Discrete.Dyn. Nat. Soc, Article ID 673829, 2013 (2013) 12 pages.


  15. A. El-Ajou, O. A. Arqub, Z. A. Zhour, S. Momani, New results on fractional power series: theories and applications, Entropy, 15 (2013) 5305-5323.


  16. A. El-Ajou, O. A. Arquba, S. Momani, Approximate analytical solution of the nonlinear fractional KdV-Burgers equation: A new iterative algorithm, J. Compu. Phy, 293 (2015) 81-95.


  17. L. Song, Q. Wang, H. Zhang, Rational approximate solution of the fractional Sharma-Tasso-Oleverequation, J. Comput. Appl. Math, 224 (2009) 210-218.